# SDR YENA2024111101443

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A321-271N
- Aircraft serial: 02286
- Aircraft time: 74,128 hours, 26,750 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Abnormal
- Location: Engine #1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2224, MCO- DCA- (AIRCRAFT DIVERTED TO RDU).' MULTIPLE ENG 1 ENG FAULTS IN FLIGHT/ ENG 1 MODE FAULT AUTO THRUST OFF ENG 1 REVERSER FAUT / ENG 1 EGT OVR TEMP SHORT FINAL.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
